MathSciNet Relay Station
MathSciNet bibliographic data
MR2918724 11F33 (11F70 11R23)
Hsieh, Ming-Lun Ordinary $p$-adic Eisenstein series and $p$-adic $L$-functions for unitary groups. Ann. Inst. Fourier (Grenoble) 61 (2011), no. 3, 987–1059.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement